# SDR REXA2020012860065

- Difficulty date: January 16, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: SH670321493
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR. CORROSION ON PACKER FS 349-RBL 9 BTW LONGITUDINAL BEAM AND CROSS BEAM.                                                                 
"PACKER WAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-21-001-001-A01. LEVEL CORROSION: 1                                                  
"
